# SDR NWAA081746301

- Difficulty date: April 21, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 79,379 hours, 10,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EXTERNAL EMERGENCY LIGHTS INOP RIGHT SIDE (2BOTTOM).  MAINTENANCE REMOVED AND REPLACED OVERWING EMERGENCY LIGHT POWER SUPPLY.  OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
